# SDR CALA9801500

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 2.5 INCH CRACKS AT RIVET HEADS FORWARD OF OUTBOARD SEQUENCE CARRIAGE ATTACH POINT OF RT INBOARD FOREFLAP.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-30.
